# SDR AALA20021694

- Difficulty date: November 27, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Unsecure
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY FLOOR LIGHT AT SEAT 25H WILL NOT ILLUMINATE.  RESECURED PIN AT 25H SEAT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
